# SDR QXEA2021120600539

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,300 hours, 26,024 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTS AFT PAX DOOR VERY DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED CONTAMINATION FROM DOOR SEAL.  C/W OPERATIONAL CHECK OF AFT PAX DOOR IAW AMM 52-12-00-710-802.  OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
